# SDR 20000601SH004

- Difficulty date: February 4, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N6913A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954108
- System (JASC): 7800 · Engine Exhaust System
- Part: Header
- Condition: Failed
- Location: Exhaust
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION FOUND EXHAUST HEADER BLOW-OUT OCCURRED AT HEAT EXCHANGER SHROUD INSIDE SHROUD AT CROSSOVER PIPE DIRECTING EXHAUST AT FUEL HOSE AND CONTROL.  (X)
